Acta Mathematica

, Volume 131, Issue 1, pp 145–206

Lacunas for hyperbolic differential operators with constant coefficients. II

  • M. F. Atiyah
  • R. Bott
  • L. Gårding
Article

DOI: 10.1007/BF02392039

Cite this article as:
Atiyah, M.F., Bott, R. & Gårding, L. Acta Math. (1973) 131: 145. doi:10.1007/BF02392039

Copyright information

© Almqvist & Wiksell 1973

Authors and Affiliations

  • M. F. Atiyah
    • 1
  • R. Bott
    • 2
  • L. Gårding
    • 3
  1. 1.University of OxfordOxfordUK
  2. 2.Harvard UniversityBostonUSA
  3. 3.University of LundLundSweden